# SDR 0415105365

- Difficulty date: April 15, 2010
- Submitted: April 30, 2010
- Operation: General aviation
- Aircraft: N280K
- Make and model: Cndair CL6002B16
- Aircraft serial: 5365
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: A44C13
- Condition: Broken
- Location: Rt Wing L/E
- Part time: 6,225 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

( LY1R) ANTI-ICE "DUCT" MESSAGE DISPLAY ON CAS DURING CLIMBOUT.  REMOVED V-BAND CLAMP COVER AT RT WING L/E (WS-258) AND FOUND BROKEN V-BAND CLAMP ON WING ANTI-ICE DUCTING.  R & R V-BAND CLAMP (PN A44C13), INSPECTED, TESTED AND RETURNED ACFT TO SERVICE.  THE CLAMPS SECURING BOLT WAS BROKEN AT THE BASE WHERE THE THREADS START.  THE FOLLOWING MANUALS WERE REFERENCED FOR THIS REPAIR, MM 30-11-00-710-801 AND SPM 20-30-00-910-805.
